Please use this identifier to cite or link to this item:
Title: Pasquale del Pezzo, Duke of Caianello, Neapolitan mathematician
Author: Ciliberto, C.(Ciro), 1950-
Sallent Del Colombo, Emma
Keywords: Matemàtics
Geometria algebraica
Corbes el·líptiques
Geometria projectiva
Algebraic geometry
Elliptic curves
Projective geometry
Del Pezzo, Pasquale
Issue Date: 24-Aug-2013
Publisher: Springer Verlag
Abstract: This article is dedicated to a reconstruction of some events and achievements, both personal and scientific, in the life of the Neapolitan mathematician Pasquale del Pezzo, Duke of Caianello.
Note: Versió postprint del document publicat a:
It is part of: Archive for History of Exact Sciences, 2012, vol. 67, num. 2, p. 171-214
Related resource:
ISSN: 0003-9519
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
616011.pdf536.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.